On the notion of parallel transport on RCD spaces
Gigli, N., & Pasqualetto, E. (2020). On the notion of parallel transport on RCD spaces. Revista Matematica Iberoamericana, 36(2), 571-609. https://doi.org/10.4171/rmi/1140
Published inRevista Matematica Iberoamericana
© 2019 European Mathematical Society
We propose a general notion of parallel transport on RCD spaces, prove an unconditioned uniqueness result and existence under suitable assumptions on the space.
PublisherEuropean Mathematical Society Publishing House
Publication in research information system
MetadataShow full item record
Additional information about fundingThis research has been supported by the MIUR SIR-grant ‘Nonsmooth Diﬀerential Geometry’ (RBSI147UG4)
Showing items with similar title or keywords.
Lohvansuu, Atte (Finnish Mathematical Society, 2021)We generalize a result of Freedman and He [4, Theorem 2.5], concerning the duality of moduli and capacities in solid tori, to sufficiently regular metric spaces. This is a continuation of the work of the author and Rajala ...
Syrjälä, Juha (2014)
Rajala, Kai; Romney, Matthew (Suomalainen tiedeakatemia, 2019)
Arroyo, Ángel; Llorente, José G. (American Mathematical Society, 2019)A metric measure space (X, d, t) is said to satisfy the strong annular decay condition if there is a constant C > 0 such that for each x E X and all 0 < r < R. If do., is the distance induced by the co -norm in RN, we ...
Rajala, Tapio (Springer, 2021)We show that any bounded domain in a doubling quasiconvex metric space can be approximated from inside and outside by uniform domains.